Portfolio diversification with Markovian prices

Palczewski, JA and Zabczyk, J (2005) Portfolio diversification with Markovian prices. Probability and Mathematical Statistics, 25 (1). 75 - 95. ISSN 0208-4147

Abstract

Metadata

Authors/Creators:
  • Palczewski, JA
  • Zabczyk, J
Dates:
  • Published: 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jun 2014 11:24
Last Modified: 05 May 2015 09:51
Status: Published
Publisher: Wydawnictwo Uniwersytetu
Refereed: Yes

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export